Help us improve Papers Past: Do our short survey and let us know how we're doing.
×
Article image
Article image
This article displays in one automatically-generated column. View the full page to see article in its original form.

EFFECTS OF NOVOCAINE.

A correspondent of the "Times" rejports that a serious physical condition has been caused by injections with novocame in dental opprations. Patients complain of severe spasms in the chest and heart failure. -'•'»■■

This article text was automatically generated and may include errors. View the full page to see article in its original form.
Permanent link to this item

https://paperspast.natlib.govt.nz/newspapers/AG19140309.2.43.3

Bibliographic details

EFFECTS OF NOVOCAINE., Ashburton Guardian, Volume XXXIII, Issue 8813, 9 March 1914

Word Count
35

EFFECTS OF NOVOCAINE. Ashburton Guardian, Volume XXXIII, Issue 8813, 9 March 1914

Working